Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

No periods after stopping nuva ring, clear discharge from nipples, abdominal discomfort, headche

my husband and i are trying to conceive. i stopped the Nuva ring back in June- was only on it for about 3 -4 years. my cycle on average is 24 days... i should have started my period between the 30th and Sept.4. (give or take a few days.) it s now that 7th and no period, negative test. the problem... clear/milky discharge i noticed out of my nipples (not a lot and lasted for two/three days) i have lower left abdominal discomfort, headaches , sick feeling sometimes, blue veins on my thighs and a lot of cervical mucus .
Asked On : Thu, 11 Oct 2012
Answers:  0 Views:  32 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor